# SDR IPXA2022081785360

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 42,174 hours, 20,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Dented
- Location: Sta 1480 R/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2FRAME STA 1480 IN THE AFT CARGO AREA IS DENTED ON TOP OF THE FRAME FLANGE BY S-26R. DAMAGE MARKED IN REDWORKED PER UPS RCD 279468, REPAIR IAW SRM 53-00-07-2R-5 DETAIL III
